# SDR USAA2011101000013

- Difficulty date: September 15, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 32,526 hours, 19,351 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Frame
- Part number: D52279026203
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACK INNER FRAME SEGMENT OF RIGHT EMERGENCY EXIT HATCH DOOR BETWEEN FR38 TO FR39 & BETWEEN BEAM 1 TO BEAM 3.  REPLACED INNER FRAME SEGMENT IAW EO 5210Y228.
